# SDR ASAA2016062317161

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 29,937 hours, 9,013 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023M1
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFOMING MAINTENANCE ON T/C 78273000 FOUND MESSAGE UPPER EGT SECTORS READING HIGH FAULT CODE 73-31372 ON NR 2 END ECONOMIC FAULT. ACFT GROUNDED.  FUEL NOZZLES REPLACED IN LOGPAGE 11676460 IAW T/C PWRPL-73CMPT-07267-2.
